Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had horrible stomach pain, accompanied by acid reflux and puking. What should I do for now and what could it be?

For the past few days I've had horrible stomach pain just below the ribs. Accompanied by acid reflux and puking. I am really hungry but can't eat or even smell food. Bowels are normal. Ive got the cold sweats and when I try to lay down I get dizzy amd uncomfortable and the sick to the stomach feeling intensifies, what should I do for now and what could it be?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I also believe that you are having horrible stomach pain due to the acid reflux and wonder if you need to get an upper GI endoscopy done. I also believe that you might be having gastritis and you need to take medications for the same. I hope you are doing well with regards to your mental health. Sometimes, excessive anxiety might worsen these conditions. I hope this helps.

Take care and have a lovely day!
Answered: Tue, 21 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor